# SDR SWAA2025062484148

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 65,959 hours, 39,487 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAKELET BOX ASSY - STUB FITTING DAMAGED BEYOND SRM REPAIR. #1 ENGINE PYLON O/B BONDING STRAP UPPER ATTACH POINT CORRODED UNDER PANEL 431CL AFT END OF PANEL<[01] REMOVED AND THEN RE-INSTALLED BACK 4 EA. FASTENERS TO F.O.M IAW SRM 51-40-02;[02] ORIGINAL THICKNESS OF SUPPORT FITTING 0.100'. CENTER OF HOLE TO EDGE OF BLENDED AREA 0.500'. LENGTH OF PART EDGE BLEND 0.750'. WIDTH OF DAMAGE REMOVED FROM BLENDED EDGE 0.375';[03] ACCOMPLISHED PERMANANT REPAIR PER. 25-157-01651 (N489WN - SWA - MINOR ACTION - CORROSION LH WING LEADING EDGE STRAKELET BOX ASSY - STUB FITTING REPAIR) [TTG8Q013AG6R;[04] INSPECTION VERIFIED CORRECTIVE ACTION TAKEN IN STEPS 1 THRU 3.
